Injection Pain

A board to discuss the Multiple Sclerosis modifying drug Rebif

Injection Pain

Postby Kbragg » Fri Nov 23, 2012 8:40 pm

:sad: Hi All,
I am new here but wanted to talk to someone about injection site pain. I am on Betaseron
other day. I am very thin & have very little body fat. 6 yrs now and so sick of shots.
Sometimes I end up with extremely sore and swollen spots even when I don't hit a blood vessel ESP. thighs. Just wanted to whine a little. I know I m not alone. :sad:
Kbragg
Newbie
 
Posts: 1
Joined: Fri Nov 23, 2012 8:23 pm

Advertisement

Re: Injection Pain

Postby NHE » Fri Nov 23, 2012 11:07 pm

Welcome to ThisIsMS. I believe that you'll find this to be a supportive community. I can't answer your questions about injection site pain with Betaseron. However, I was on Avonex for 10 years. Because Avonex is an intramuscular injection, there are very little injection site reactions. The most I got was a very rare bruise which, at its worst, was about the size of a quarter. If you're having problems with the injection site reactions with Betaseron, then you may want to talk to your doctor about possibly switching over to Avonex. The needle is larger, but once you get used to the IM injections, it's not that big of a deal.

NHE
User avatar
NHE
Volunteer Moderator
 
Posts: 3144
Joined: Sat Nov 20, 2004 4:00 pm


Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users